# SDR QXEA2012082000829

- Difficulty date: August 20, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 236-373.1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29S BETWEEN FRAMES X236 TO X373.1, MULTIPLE AREAS OF BUBBLING PAINT, PROBABLE CORROSION AND/OR SURFACE PROTECTION NEEDED, MAY INCLUDE FWD ATTACH FITTING.  CLEAN IAW SRM 51-26-10-02-01.  REMOVED 35 CORRODED RIVETS IAW SRM 51-40-07-02-01.  INSTALLED 35 RIVETS IAW SRM 51-42-05-02-01.  APPLIED PAINT AS NECESSARY REF SRM 51-25-15-02-01.  APPLIED ALODINE AND PRIMER TO EXTERIOR FUSELAGE IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.  APPLIED EXTERIOR TOP COAT IAW SRM 51-25-15-02-01.
